| Model Number |
GIF-HQ190 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was returned for device investigation.It was observed that during the device evaluation, the air/water channel had foreign material.There was no report on the subject device being used in procedure after the suggested event was reviewed.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During the analysis, it was observed that there was foreign material in the air/water channel.There were no reports of patient involvement.